[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

RE: [IPk] Re: Can someone help me out please

 Sorry to hear about your bad hypo's and I am glad that you're OK now. All
sounds very scary. I
 certainly didnt know that Co- Proxamal had that effect and its certainly worth
knowing. I am wondering
 how many other people do not know this and if other pain killers can have this

Best wishes
Mum and pancreas to Sasha

Julian wrote:

 > As to the message i posted last night. After a few hours in casualty due to
 > most severe hypo I've had in years, the cause was eventually discovered, and
> was amazed: I had visited my GP earlier in the day and was prescribed some
> strong pain killers (Co-Proxamol) Apparently one of the side effects of these
> pills is that it can lower your blood sugar without any warning. Something so
> simple, yet I had no idea. I've had no more of the pills and after all the IV
> stuff etc my blood is now running at a steady 7 - 7.9.
for HELP or to subscribe/unsubscribe, contact: